| Model Number |
420183-16 |
| Medical Device Problem Code |
Arcing (2583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the permanent cautery hook instrument was leaking electricity.The procedure was completed with no reported injury.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product involved with this complaint to perform failure analysis.Failure analysis did not replicate or confirm the reported problem.The instrument was tested on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The instrument passed energy delivery testing in various grip orientations.The instrument also passed the electrical continuity test.The instrument was fully functional.No product issue was identified.
Event or Problem Description
Refer to h11 for follow-up information.